# SDR REXA2019121161720

- Difficulty date: December 6, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 14,018 hours, 9,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUINE CHECK FOUND EMERGENCY LIGHTS WOULD NOT GO OFF
"R+R PS35 BATTERY CHARGER PER CRJ 900 AMM 35-51-17/ OPS CHECK GOOD, NOOTHER DEFECTS NOTED AT THIS TIME. P/N: 11-0049 S/N OFF:23214 S/N ON:22974

"
